ψ-pseudodifferential operators and estimates for maximal oscillatory integrals

Carlos E. Kenig, Wolfgang Staubach

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We define a class of pseudodifferential operators with symbols a(x,e) without any regularity assumptions in the x variable and explore their L p boundedness properties. The results are applied to obtain estimates for certain maximal operators associated with oscillatory singular integrals. ©Instytut Matematyczny PAN, 2007.

Original languageEnglish
Pages (from-to)249-268
Number of pages20
JournalStudia Mathematica
Volume183
Issue number3
DOIs
Publication statusPublished - 2007

Keywords

  • Maximal operators
  • Pseudo-pseudodifferential operators
  • Singular oscillatory integrals

Fingerprint Dive into the research topics of 'ψ-pseudodifferential operators and estimates for maximal oscillatory integrals'. Together they form a unique fingerprint.

  • Cite this